Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8 (2002), Issue 4-5, Pages 283-293
http://dx.doi.org/10.1080/10241230306728

On fast path-finding algorithms in AND-OR graphs

1Department of Mathematics and Computer Science, Bar-Ilan University, Ramat Gan, Israel
2Center for Computing Research, National Polytechnic Institute, Mexico city, Mexico
3Department of Computer Science, Holon Institute of Technology, Holon, Israel

Received 7 February 2002; Revised 6 June 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George M. Adelson-Velsky, Alexander Gelbukh, and Eugene Levner, “On fast path-finding algorithms in AND-OR graphs,” Mathematical Problems in Engineering, vol. 8, no. 4-5, pp. 283-293, 2002. doi:10.1080/10241230306728